# SDR USAA920071170

- Difficulty date: October 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON CABIN SEAT TRACK, BS 605 / FR 12 - BS 950 / FR 24, +Y1292.  REPAIRED CABIN SEAT TRACK, BS 605 / FR 12 - BS 950 / FR 24, +Y1292 IAW A320 SRM 51-72-11.
